# SDR TSAA0527001

- Difficulty date: January 13, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 66, LIH-HNL - CONFIGURATION WARNING AT 40 KTS.  PUSHED SPEEDBRAKE DOWN AND HORN STILL SOUNDING.  ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE COMPLIED WITH THE CONFIGURATION WARNING PARTIAL TEST PER AMM 31-26-0, PAGE 522.  ALL TESTS GOOD AND AIRCRAFT APPROVED FOR RETURN TO SERVICE.
